# SDR CALA2018022200752

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 102,151 hours, 15,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE CEILING PANEL EMERGENCY LIGHT LENS IS MISSING AT 26B. INSTALLED MISSING LENS/BEZEL AS REQUIRED, REF IPC 33-51-04.
